advertisement
Question
Posted by: ttc'er | 2007/03/23

discharge!!! pls advise

Hi

I've been on staminogro for a month, and from CD23/30 i've been having a thick white discharge, not smelling/itchy/burning, it's just there. Is this an effect of the staminogro, or could it be a pregnancy sign???

Any advice will be appreciated

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Probably neither, more likely hormonal.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement